About 6 days ago i saw my foreskin reddish to pinkish and a mild rash was kind of present on the top of the foreskin almost no itchy or pain nothing . I applied canesten cream for about 3 to 4 days the reddish colour have gone but still i notice some small rash on the skin. My pharmacist told me to take also fluconazole pill to elimanre any kind of fungal
Infection but i still did not take it should i? Does the cream is doin good or should u try some different cream? . ( i didnt had sex for some time and when i did i always used comdoms with same partner ) thanks in adavnce
as i said no pain or itching i wish to have some kind of an answer to have a clean skin do i continue using the cream or it ill irritate my skin more ?
Thank you for writing to us.
First of all, I would like to say that you should never take a cream from a pharmacist. Especially if these creams are prescription creams. Always talk to a Doctor to take these types of creams.
Getting to your question, here are the possible causes of the rash on the penis skin:
You can have any one of the above causes or some of them co-infecting you. Co-infection is less likely, however. When you saw your pharmacist, he diagnosed it as a fungal infection which may or may not be true. And since the cream did not work, I can assume that it is possibly not a fungal infection.
To reach a sure shot diagnosis, you should see a Doctor to get the lesion examined. The Doctor may order a Culture and sensitivity to rule in a cause. Also, not having sex for some time does not always rule out a STD. Some STDs can be spread through oral routes as well and a condom does not always give 100 percent protection.
I do not recommend you take the pill as no one can diagnose the lesion without a proper examination and history.
Hope this helps you. Have a speedy recovery.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.